# SDR DXTR20130214001

- Difficulty date: February 7, 2013
- Submitted: February 14, 2013
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 10,069 hours, 6,003 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Part number: 6633622021
- Condition: Binding
- Location: Brakes
- Part time: 10,069 hours, 6,003 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BRAKE IS BINDING AND AT HIGH SPEED IT IS ALMOST UNUSABLE.  FOUND RT BRAKE TELEFLEX CABLE BINDING WITH A RATCHETING EFFECT THAT IS FELT IN BOTH RT BRAKE PEDALS(CAPTAINS AND F/O'S) AND TRANSMITTED TO BRAKE METERING VALVE.  R & R DEFECTIVE RT (CO-PILOT) TELEFLEX CABLE IAW MM 32-42-02. OPS AND LEAK CHECKS GOOD AT THIS TIME.
